# SDR SWAA2023101998922

- Difficulty date: September 10, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED BTW STR 5L TO STR 6L FWD GALLEY AND LAV 2023-577847<[01] PERFORMED PERMANENT REPAIR ON INNER CHORD OF FRAME BS312 BTW STR5L TO STR6L AT FWD GALLEY I.A.W. EA M-22-153-01244  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
